Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Microgynon 30 ED?? Or other side effects from other pills...

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Microgynon 30 ED?? Or other side effects from other pills...

    I started having a bad headache from the first day I took the pill, which was only 3 days ago. I also felt very tired.

    Is there someone else on Microgynon 30ED ? Could someone please tell me what are the side effects?

    Should I be patient and wait for the side effects to disappear in a month or so or should I stop taking it and change it? Someone please share their experience with this pill(or another when talking about the side effects)

    Thank you

  • 3 days is not enough time for the pill to even get going with effectiveness. Give it awhile, side effects can go away if you give it some time. In the meantime Advil or Tylenol will take care of the headache.
    There are those who believe that dictionaries should not merely reflect the times but also protect English from the mindless assaults of the trendy.

    Comment


    • Hello Lidiav7

      I was on the pill Microgynon last year, it was absolutely terrible for me! I had really bad hormone imbalance, i cried all the time, had mood swings, i couldn't control my moods. I was literally an emotional wreck. It toke about 3 months for me to get to that point, and got of it around 6 months but it toke a month or two or even more for my hormones to settle to like they were before the pill.

      Hope this is useful.

      xxx

      Comment


      • ItsASecret, thank you for your reply, I'll try to give it some more time.

        Lala12, thank you very much for your reply. I keep reading bad things about Microgynon and I am not sure what to do. If it makes more people feel bad rather than good, I don't even know why it is still on the market. My headaches did not improve; I will go to the doctor in the following days. Thanks again

        Comment

        or

        Womens Health orange logoGet The Newsletter

        Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

        Latest Activity On Our Forums

        Collapse

        Latest Topics On Our Forums

        Collapse

        Working...
        X